# SDR SIMA20150608001

- Difficulty date: June 8, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 34,250 hours, 31,013 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT EMER FLASHLIGHT INOPERATIVE.  REPLACED AFT FLIGHT ATTENDANT EMER FLASHLIGHT IAW AMM 25-60-01.  CHECKED GOOD.
